[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 13, Number 2 (3-2017) ::
JSRI 2017, 13(2): 131-153 Back to browse issues page
The Lomax-Exponential Distribution, Some Properties and Applications
Nasrin Hami Golzar *, Masoud Ganji, Hossein Bevrani
Abstract:   (580 Views)

Abstract: The exponential distribution is a popular model in applications to real data. We propose a new extension of this distribution, called the Lomax-exponential distribution, which presents greater flexibility to the model. Also there is a simple relation between the Lomax-exponential distribution and the Lomax distribution. Results for moment, limit behavior, hazard function, Shannon entropy and order statistic are provided. To estimate the model parameters, the method of maximum likelihood and Bayse estimations are proposed. Two data sets are used to illustrate the applicability of the Lomax-exponential distribution.

Keywords: T-X family, Lomax distribution, Shannon entropy, simulation study.
Full-Text [PDF 304 kb]   (672 Downloads)    
Type of Study: Research | Subject: General
Received: 2017/06/11 | Accepted: 2016/01/21 | Published: 2017/06/11
Add your comments about this article
Your username or email:

Write the security code in the box >




DOI: 10.18869/acadpub.jsri.13.2.131


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hami Golzar N, Ganji M, Bevrani H. The Lomax-Exponential Distribution, Some Properties and Applications. JSRI. 2017; 13 (2) :131-153
URL: http://jsri.srtc.ac.ir/article-1-237-en.html
Volume 13, Number 2 (3-2017) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.048 seconds with 789 queries by yektaweb 3461